# SDR CALA2013092591430

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 36,858 hours, 16,056 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE 1 FIRE TEST NO RED LIGHT OR BELL.  REPLACED FDU IAW MM.  ACP, APU, FDU BITE & FIRE TEST, CHECKED OKAY.
